# SDR FDEA201602050462

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: NDA6080109
- Part serial: 1AADC000848502
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, AFT FRAME FOUND WITH DENT MARK AT STATION 999.5, 25" FROM DOOR LOWER EDGE.  REPAIRED IAW EA 1-5230-T0323398 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
